Some spectral and quasi-spectral characterizations of distance-regular graphs

Aida Abiad Monge, M.A. Fiol, Edwin R. van Dam

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

In this paper we consider the concept of preintersection numbers of a graph. These numbers are determined by the spectrum of the adjacency matrix of the graph, and generalize the intersection numbers of a distance-regular graph. By using the preintersection numbers we give some new spectral and quasi-spectral characterizations of distance-regularity, in particular for graphs with large girth or large odd-girth.
Original languageEnglish
Pages (from-to)1-18
JournalJournal of Combinatorial Theory, Series A
Volume143
Issue numberOctober 2016
DOIs
Publication statusPublished - 2016
Externally publishedYes

Fingerprint

Dive into the research topics of 'Some spectral and quasi-spectral characterizations of distance-regular graphs'. Together they form a unique fingerprint.

Cite this